MathSciNet Relay Station
MathSciNet bibliographic data
MR1190353 (93k:06017) 06C15 (06B30 54H10)
Riečanová, Zdenka Topological and order-topological orthomodular lattices. Bull. Austral. Math. Soc. 46 (1992), no. 3, 509–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement